Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


intermittent loss of hearing with left right eye movement
Jun 29, 2000

viral load 25,000 t-cells 500, lowest 300, never on any long term antivirals..currently on none. 4 vicodin a day for pain in legs and arms. not only can i not get an answer for the pain in my limbs...but recently i have noticed mostly in am that when i move my eyes left to right noise changes..ex..water running..sounds as if someone disrupts the flow for an instant, back to normal, then disrupted again. this last for as long as i move my eyes back and forth, never up and down. Also, the pain in my limbs can be described as an "indian sunburn" this is 100% on waking up, and then decreases after a period of time, even if i lay down for a 30 minute nap it returns to 100%. one doctor diagnosed me with vocular myelopathy, i have been tested for carpal tunnel, no nerve damage. Please if you have any suggestions for me to give my doctor I will greatly appreciate knowing what is happening. Thanks.

Response from Dr. Boyle

The symptoms you describe are unusual, especially for someone with high Tcells and not on any antiretrovirals.

To be honest, I can't think of a reason why the eye movement you describe should interfere with your hearing and the symptoms you are describing are not typical of a vacuolar myelopathy, but may be, in some form, a peripheral neuropathy. I could recommend an extensive neurologic work-up, which I'm sure your doctor has already pursued, but I think the best thing for you to do is seek out an experienced neurologist. Brian Boyle, M.D., J.D.



Previous
Extreme Nausea, weight loss and ddI
Next
How Much Viagra?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement